Cimzia ForumsRecently active Cimzia forums and community discussion threads. Post your question or story about Cimzia and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
I started Cimzia 10 days ago. I had a reaction about day 4 as the medication was absorbing, with getting a big white ring around the 2 injection points, about 4 inches wide. So far I haven't felt anything else, or improvement to my RA, etc. I was able to find in another forum a thread about the white rings being the medication absorbing, so I blew it off. But I then noticed a mole on my chest wall has a lump, plus the white ring, only it was 1 inch across. My doctor is unconcerned. But, does it sound normal to have this reaction at a mole, not the injection sites? Thanks in advance. ## Cimzia has been known to cause many topical skin side effects, others may include rash, exfoliation, alopecia, and pruritus. If your doctor sees no reason to be concerned, then it likely is nothing to...1 REPLY Updated
Hello, I have been living with these problems for many years and as of now, I am taking 2 shots of Cimzia a month, 5mg prednisone a day And 25mg of norco a day. I have in the past taken Remicade, Humara and one other biologic that I have forgotten. My Primary prescribes the norco. The others are handled by the Rheumatologist. I am working full time as a steamfitter and work on gas pipelines. consequently most days If I am working the pipeline I wont take the norco as prescribed so as not to be impaired while working, I have about 4 years until I can retire. I can barely get around after work and am needing to take the norco 20mg as soon as I get off work. I see my primary once a year and the appointment is coming up soon. My question is what alternative medication would I want to talk t...2 REPLIES Updated
I am about to start Cimzia and I am very nervous. I have had a very sever reaction to Remicade and Humira did not work at all for me, how has it worked for othes? ## i am on my third loading dose. only side effect i have is heart burn on day of injection. gain weight.1 REPLY Updated